Up to 12 hours relief from mild osteoarthritis pain of fingers and knees, with an easy-open cap

Voltaren Osteo Gel 12 Hourly

Voltaren Osteo Gel 12 Hourly may be just the pain relief you’ve been searching for - because you have things to do, people to see, a life to live. You might be aware of our range of Voltaren Emulgel; now learn what our Voltaren Osteo Gel 12 Hourly can do for you!

 

By clicking the links above, you will be taken to an external website that is independently operated and not managed by GSK. GSK assumes no responsibility for the content on the website. If you do not wish to leave this website, do not click on the links above.

 

Voltaren Osteo Gel 12 Hourly has a higher concentration of inflammation-and-pain reducing active ingredient, NSAID diclofenac, than our Voltaren Emulgel. This means it provides up to 24 hour joint pain relief when you apply it once morning & evening; whilst still giving effective pain relief and reducing inflammation. Voltaren Osteo Gel 12 Hourly also contains a permeation enhancer for up to 3 times greater skin penetration*†. The active ingredient in Voltaren Osteo Gel 12 Hourly  gets deep into the joint area to provide extended pain relief.

Voltaren Osteo Gel 12 Hourly

product information

Diclofenac is the active ingredient in Voltaren Osteo Gel 12 Hourly. Diclofenac gets deep into the joint and provides pain relief for up to 12 hours, without a tablet. Voltaren Osteo Gel 12 Hourly reduces pain in joints with a higher Diclofenac concentration than Voltaren Emulgel Voltaren Osteo Gel 12 Hourly is available in a variety of pack sizes so you can carry it with you or keep it at home in the cupboard.

Sizes: 100g, 150g

 

The Emulgel technology used in Voltaren Osteo Gel 12 Hourly has an added permeation enhancer, which helps the active ingredient diclofenac to penetrate deeply through the skin and reach the site of the pain, inflammation and swelling.

Voltaren Osteo Gel 12 Hourly is available with a user-friendly cap that is easy to open, which is especially important if you experience joint pain in your fingers.

How &

What

Frequently Asked Questions

  • Can I use Voltaren Osteo Gel 12 Hourly when pregnant?

    Do not use Voltaren Osteo Gel 12 Hourly if you are pregnant.

  • Can you take Voltaren Osteo Gel 12 Hourly when breastfeeding?

    Do not use Voltaren Osteo Gel 12 Hourly if you are breastfeeding.

     

  • Does the pain relief from Voltaren Osteo Gel 12 Hourly last all day?

    Voltaren Osteo Gel 12 Hourly requires only two applications per day, approximately 12 hours apart (morning and evening), to provide up to 12 hour joint pain relief from pain and inflammation. Diclofenac accumulates in the skin which acts as a reservoir from where there is a sustained release of drug into underlying tissue.

  • How long does Voltaren Osteo Gel 12 Hourly last?

    Voltaren Osteo Gel 12 Hourly can provide pain relief for up to 12 hours by targeting pain and inflammation at the source by applying the gel twice a day (morning and evening) to the source of pain.

     

  • When shouldn’t I use Voltaren Osteo Gel 12 Hourly?

    Do not use Voltaren Osteo Gel 12 Hourly:

    • On children under 12 years
    • If you are pregnant or breastfeeding
    • If you are allergic to diclofenac or other anti-inflammatory medicines
    Stop use and see your doctor immediately if:
    You experience an allergic reaction
    While using this product:
    • Unless a doctor or pharmacist has told you to, do not use this product with other medicines containing diclofenac, aspirin, other anti-inflammatory medicines, or other medicines you are taking regularly
    • Unless a doctor has told you to, do not use this product if you have asthma
    • Do not exceed the recommended dose
    • Excessive use may be harmful
    • For external use only
    • Avoid contact with eyes.
    • Contains isopropyl alcohol, propylene glycol and butylated hydroxytoluene as preservatives.
    For further details regarding precautions of using all Voltaren products including Voltaren Osteo Gel 12 Hourly, please consult your health professional.

References:

* Compared with Voltaren Emulgel
** Compared with placebo
† In vitro study

Learn more

Is Poor Posture Giving you Back Ache?

Poor posture could be the reason why your back hurts, so sit up straight and read on to find out why and how to put it right.

read more

Pains & Pain Management

Find out how you can manage your specific type of pain.

read more

What is Diclofenac?

Diclofenac is a non-steroidal, anti-inflammatory drug (NSAID). Other common NSAIDs are ibuprofen or naproxen. Diclofenac is one of the most widely used pain-relieving and anti-inflammatory medicines in the world. It works by relieving pain, and reducing swelling and inflammation.

read more